Over-the-counterLower-cost generic available

AspirinAlternatives

Over-the-counterLower-cost generic available
  • Pill
Back to: Full Site Navigation

Compare Aspirin to alternatives

These medications are comparable to Aspirin or used for similar purposes.

Aspirin

Advil
(Ibuprofen)

Relafen
(Nabumetone)

Lodine
(Etodolac)

Zorvolex
(Diclofenac)

Celebrex
(Celecoxib)

Tylenol Regular Strength
(Acetaminophen)

Plavix
(Clopidogrel)

Coumadin
(Warfarin)

Relieves pain, fever, and inflammation. Protects your heart and thins blood. A low dose of Aspirin (81mg) every day can protect your heart, but it's not the best medicine to take for pain, swelling, or fever.Relieves pain, fever, and inflammation. Advil (Ibuprofen) works well for mild to moderate pain and inflammation, but it doesn't last as long as other NSAIDs.Coming soon.Coming soon.Treats arthritis pain and swelling. Zorvolex (Diclofenac) is an okay medication used to treat pain and swelling caused by arthritis. However, because of the risk of heart attack, you should limit the amount you take.Relieves pain and inflammation. Celebrex (Celecoxib) works well for treating pain and causes less upset stomach than other NSAIDs.Relieves pain and fever. Tylenol Regular Strength (Acetaminophen) reduces fever and relieves pain well, but it doesn't lower inflammation and swelling.Prevents blood clots. Plavix (Clopidogrel) works well to prevent blood clots and heart complications, but watch out for drug interactions.Prevents blood clots. Coumadin (Warfarin) is an old, cheap, and effective medicine to prevent blood clots, but it requires some monitoring, dose adjustments, and even lifestyle changes.
Find lowest prices
Powered by GoodRxSave on your next prescription. Be sure you’re getting the lowest price for your medication, even if you have insurance.
Loading pricing data...
Loading pricing data...
Loading pricing data...
Loading pricing data...
Loading pricing data...
Loading pricing data...
Loading pricing data...
Loading pricing data...
Reviews & ratings
Filter group. All currently selected
Filter group. All currently selected
5.152255639097745Aspirin
Reviews for Aspirin
76%
of people (All ages) say Aspirin is worth it
41%
say it works well
6%
say it's a big hassle
532 reviews
Have you used Aspirin?
Worth itNot sureNot worth it
Reviews for Advil (Ibuprofen)
88%
+12% vs. Aspirin
51%
+10% vs. Aspirin
4%
+2% vs. Aspirin
865 reviews
Have you used Advil (Ibuprofen)?
Worth itNot sureNot worth it

Not enough reviews for this drug. Help someone out, leave a review!

Have you used Relafen (Nabumetone)?
Worth itNot sureNot worth it

Not enough reviews for this drug. Help someone out, leave a review!

Have you used Lodine (Etodolac)?
Worth itNot sureNot worth it

Not enough reviews for this drug. Help someone out, leave a review!

Have you used Zorvolex (Diclofenac)?
Worth itNot sureNot worth it
Reviews for Celebrex (Celecoxib)
56%
20% vs. Aspirin
36%
5% vs. Aspirin
13%
7% vs. Aspirin
529 reviews
Have you used Celebrex (Celecoxib)?
Worth itNot sureNot worth it
Reviews for Tylenol Regular Strength (Acetaminophen)
77%
+1% vs. Aspirin
37%
4% vs. Aspirin
3%
+3% vs. Aspirin
999 reviews
Have you used Tylenol Regular Strength (Acetaminophen)?
Worth itNot sureNot worth it
Reviews for Plavix (Clopidogrel)
59%
17% vs. Aspirin
49%
+8% vs. Aspirin
16%
10% vs. Aspirin
339 reviews
Have you used Plavix (Clopidogrel)?
Worth itNot sureNot worth it
Reviews for Coumadin (Warfarin)
61%
15% vs. Aspirin
54%
+13% vs. Aspirin
21%
15% vs. Aspirin
512 reviews
Have you used Coumadin (Warfarin)?
Worth itNot sureNot worth it
Side effects
AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin

We haven’t found good data for Aspirin side effects.

FDA side effect reports for Aspirin »

We haven’t found good data for Ibuprofen side effects.

FDA side effect reports for Ibuprofen »

We haven’t found good data for Relafen side effects.

FDA side effect reports for Relafen »

We haven’t found good data for Lodine side effects.

FDA side effect reports for Lodine »
  • Constipation 4%
  • Diarrhea 3%
  • Abdominal pain upper 2%
  • Pain in extremity 2%
  • Itching 1%
  • Swelling due to excess fluid 1%
  • Passing gas 1%
More Diclofenac side effects »

We haven’t found good data for Celebrex side effects.

FDA side effect reports for Celebrex »

We haven’t found good data for Tylenol side effects.

FDA side effect reports for Tylenol »
  • Minor bleeding 3%
  • Major bleeding 1%
  • Any noncerebral bleeding 1%
More Plavix side effects »

The Coumadin FDA package insert doesn’t have numbers about how common side effects are.

More about Coumadin side effects »
How it works
AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
Aspirin is a salicylate and non-steroidal anti-inflammatory drug (NSAID). It blocks the inflammation process in your body, which relieves swelling and pain. It also prevents blood platelets from forming clots, which thins your blood.Advil (Ibuprofen) is a non-steroidal anti-inflammatory drug (NSAID). It blocks the inflammation process in your body, which relieves swelling and pain.Coming soon.Coming soon.Zorvolex (Diclofenac) is a non-steroidal anti-inflammatory drug (NSAID). It stops your body from making chemicals that cause inflammation and pain.Celebrex (Celecoxib) is a non-steroidal anti-inflammatory drug (NSAID). It blocks the inflammation process in your body, which relieves swelling and pain.Tylenol Regular Strength (Acetaminophen) reduces fever and relieves pain, but doesn't lower inflammation and swelling.Plavix (Clopidogrel) is an antiplatelet blood thinner. It prevents blood platelets from working, which makes it harder for your body to form blood clots.Coumadin (Warfarin) is an anticoagulant blood thinner. It lowers chemicals called clotting factors so that it's harder for your body to form blood clots.
Type of medication
AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
Pain reliever
Salicylate
Anticoagulant
Anti-platelet
Over-the-counter
Pain reliever
Nonsteroidal anti-inflammatory drug (NSAID)
Prescription or OTC
Coming soon.
Coming soon.
Pain reliever
Nonsteroidal anti-inflammatory drug (NSAID)
Prescription only
Pain reliever
Nonsteroidal anti-inflammatory drug (NSAID)
Prescription only
Pain reliever
Acetaminophen (APAP)
Over-the-counter
Anticoagulant
Anti-platelet
Prescription only
Anticoagulant
Vitamin K antagonist
Prescription only
Available as
AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
  • Pill
  • Pill
  • Chewable tablet
  • Oral suspension
  • Pill
  • Pill
  • Extended release
  • Pill
  • Pill
  • Pill
  • Extended release tablet
  • Chewable tablet
  • Dissolving tablet
  • Gelcap
  • Liquid
  • Suppository
  • Pill
  • Pill
Used for (click to learn more)
AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
  • Osteoarthritis Rheumatoid arthritis
  • Juvenile rheumatoid arthritis Osteoarthritis Pain Rheumatoid arthritis
  • Osteoarthritis pain
Risk factors for serious side effects
AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
  • Children 18 years or younger
  • Children recovering from viral infections
  • History of stomach bleeding or ulcers
  • Age 60 years or older
  • Taking Aspirin, NSAIDs, or blood thinners
  • Drinking more than 3 alcoholic beverages a day
  • Asthma
  • Rhinitis
  • Nasal polyps
  • Aspirin allergy
  • NSAID allergy
  • Women of childbearing age
Detailed Aspirin risks & warnings »
  • History of heart problems
  • High blood pressure
  • High cholesterol
  • Diabetes
  • Smoking
  • History of stomach bleeding or ulcers
  • Age 60 years or older
  • Taking aspirin, NSAIDs, or blood thinners
  • Drinking more than 3 alcoholic beverages a day
  • Hemophilia
  • von Willebrand's disease
  • Low blood platelet count
  • Taking anticoagulant medications
  • Asthma
  • Rhinitis
  • Nasal polyps
  • Aspirin allergy
  • NSAID allergy
  • Kidney disease
  • Heart failure
  • Liver disease
  • Taking high blood pressure medications
  • Age 65 years or older
  • Women of childbearing age
Detailed Advil (Ibuprofen) risks & warnings »
Coming soon.Coming soon.
  • History of heart problems
  • High blood pressure
  • High cholesterol
  • Diabetes
  • Being overweight or obese
  • Smoking
  • History of stomach bleeding or ulcers
  • Age 65 years or older
  • Bleeding disorder
  • Taking other blood-thinning medications
  • Asthma
  • Rhinitis
  • Nasal polyps
  • Aspirin allergy
  • NSAID allergy
  • Kidney problems
  • Heart failure
  • Liver disease
  • Taking diuretics
  • Taking ACE inhibitors or angiotensin receptor blockers (ARBs)
  • Age 65 or older
  • History of high blood pressure
  • Taking water pills (diuretics)
Detailed Zorvolex (Diclofenac) risks & warnings »
  • Long-term use
  • History of heart disease
  • History of heart bypass surgery (coronary artery bypass graft/CABG)
  • Age 65 or older
  • History of GI bleed or peptic ulcer disease
  • History of high blood pressure
  • Taking water pills (diuretics)
  • History of heart failure
    • History of asthma
    • Kidney Disease
    • Heart Failure
    • Liver Disease
    • Also taking diuretics
    • Also taking ACE inhibitors
    • Also taking Angiotensin Receptor Blockers (ARBs)
    • Age 65 or older
    • Late pregnancy (more than 30 weeks)
    Detailed Celebrex (Celecoxib) risks & warnings »
    • Drinking more than 2 alcoholic beverages a day
    • Taking with other Tylenol-containing medicines
    • History of liver disease
    Detailed Tylenol Regular Strength (Acetaminophen) risks & warnings »
    • Genetic variation (CYP2C19 poor metabolizer)
    • Drug-interactions
    • Age greater than 65
    • History of gastrointestinal bleeding
    • High blood pressure
    • Liver problems
    • Drug interactions
    • Certain genetic disposition
      Detailed Plavix (Clopidogrel) risks & warnings »
      • Dose too high
      • Age greater than 65
      • History of gastrointestinal bleeding
      • High blood pressure
      • Kidney or liver problems
      • Drug interactions
      • Change in lifestyle or diet
      • Illnesses
      • Alcohol
      • Certain genetic makeup
        • Women of childbearing age
        Detailed Coumadin (Warfarin) risks & warnings »
        Pregnancy

        The FDA hasn’t classified this medicine’s effects on unborn babies. Talk with your doctor about this medicine if you’re pregnant or planning on it.

        Research studies with real people found harmful effects on unborn babies, but the benefits might outweigh the risks even if you’re pregnant. Talk with your doctor.

        Research studies with animals found harmful effects on unborn babies. It hasn’t been properly studied in humans. The benefits might outweigh the risks even if you’re pregnant. Talk with your doctor.

        Research studies with animals found harmful effects on unborn babies. It hasn’t been properly studied in humans. The benefits might outweigh the risks even if you’re pregnant. Talk with your doctor.

        Research studies with real people found harmful effects on unborn babies, but the benefits might outweigh the risks even if you’re pregnant. Talk with your doctor.

        Research studies with real people found harmful effects on unborn babies, but the benefits might outweigh the risks even if you’re pregnant. Talk with your doctor.

        The FDA hasn’t classified this medicine’s effects on unborn babies. Talk with your doctor about this medicine if you’re pregnant or planning on it.

        Research studies with animals haven’t found a risk to unborn babies, but it hasn’t been properly studied in humans.

        Research studies with real people or animals found harmful effects on unborn babies. If you’re pregnant, the risks to your unborn baby outweigh the benefits.

        Interactions
        AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
        No interactions related info.No interactions related info.No interactions related info.No interactions related info.No interactions related info.No interactions related info.No interactions related info.
        • Lots of interactions with other drugs or supplements. Always check with your doctor or pharmacist before starting any new meds.
        • Interacts with a lot of medicines and supplements. Don't start any new meds without talking to your doctor.
        • Lots of interactions with other drugs or supplements. Always check with your doctor or pharmacist before starting any new meds.
        • Interacts with a lot of medicines and supplements. Don't start any new meds without talking to your doctor.
        Alcohol
        AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
        No alcohol related info.No alcohol related info.No alcohol related info.No alcohol related info.
        • You should avoid alcohol while on Zorvolex (Diclofenac) since it can increase your risk of stomach issues.
        • Don't drink alcohol while using Zorvolex (Diclofenac).
        No alcohol related info.
        • Drinking alcohol while taking Tylenol Regular Strength (Acetaminophen) can damage your liver.
        • Heavy alcohol drinkers shouldn't use Tylenol Regular Strength (Acetaminophen) since it can cause serious liver damage.
        No alcohol related info.No alcohol related info.
        Food
        AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
        • Take with food to lower the chance of an upset stomach.
        • It needs to be taken with food to avoid getting an upset stomach.
        • Take it with a meal or a snack to prevent upset stomach.
        No food related info.No food related info.
        • Take it with food to avoid getting diarrhea.
        • Take it with a meal or a snack to prevent an upset stomach.
        No food related info.No food related info.
        • Eat foods containing consistent amounts of Vitamin K.
        Kidneys and liver
        AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
        No kidneys and liver related info.
        • It can cause serious kidney and stomach problems (like ulcers and bleeding) the longer you take it.
        • Can hurt your kidneys, so don't use it if you have a history of kidney problems.
        • Advil (Ibuprofen) is an NSAID that can lower kidney function or cause damage. Taking the lowest dose for the shortest amount of time lowers your risk. Your doctor should check your kidney function if you take Advil (Ibuprofen) for any amount of time.
        No kidneys and liver related info.No kidneys and liver related info.
        • Zorvolex (Diclofenac), and similar medications in the NSAID family, can lower kidney function or cause permanent kidney damage. Taking the lowest dose for the shortest amount of time necessary can lower your risk of kidney problems. It's important to get lab tests to check your kidney function periodically if you use Zorvolex (Diclofenac) for long periods of time.
        • Can also affect your kidneys or cause permanent kidney damage if taken for a long time.
        • Can hurt your kidneys, so don't use it if you have a history of kidney problems.
        • Celebrex (Celecoxib), and similar medications in the NSAID family, can cause lower kidney function or cause permanent kidney damage. You're at higher risk for this if you've a history of kidney disease, heart failure, and liver disease. Taking Diuretic, ACE inhibitor, or Angiotensin Receptor Blocker (ARB) medications also increases your risk. If you are 65 or older you're also at a higher risk for these types of kidney problems.
        • Doesn't cause kidney damage and is safe to use if you have heart problems or if you're pregnant.
        • To avoid hurting your liver, you need to keep track of the total amount of acetaminophen (APAP) you are taking since it's a very common ingredient in pain and cold/flu combination medicines.
        No kidneys and liver related info.No kidneys and liver related info.
        Pain
        AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
        • Used in higher doses to relieve pain, swelling, and fever.
        • Works well to relieve pain, swelling, and fevers.
        • Starts relieving pain in 30 to 60 minutes.
        • Can hurt your kidneys, so don't use it if you have a history of kidney problems.
        No pain related info.No pain related info.
        • Clinical studies show that Zorvolex (Diclofenac) is better at relieving arthritis pain than acetaminophen (Tylenol).
        • Can be used as needed to treat pain and swelling.
        • Can cause swelling in your legs, abdominal pain, constipation, diarrhea, and an upset stomach.
        • Relieves pain and inflammation for many types of arthritis, including osteoarthritis, rheumatoid arthritis, and juvenile rheumatoid arthritis.
        • Good for treating muscle aches and pains, as well as menstrual cramps.
        • Can hurt your kidneys, so don't use it if you have a history of kidney problems.
        • Works well to relieve pain and fevers.
        • To avoid hurting your liver, you need to keep track of the total amount of acetaminophen (APAP) you are taking since it's a very common ingredient in pain and cold/flu combination medicines.
        No pain related info.No pain related info.
        Upsides and benefits
        AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
        • When taking low doses (81 mg) every day, Aspirin provides protection for your heart and prevents heart attacks and stroke.
        • Used in higher doses to relieve pain, swelling, and fever.
        • Available over-the-counter in drugstores by itself and in combination with other cold and flu medications.
        • Works well to relieve pain, swelling, and fevers.
        • Ibuprofen works as well as aspirin in treating pain and causes fewer stomach problems.
        • Ibuprofen works better than acetaminophen (Tylenol) at lowering fever and relieving sinus pain.
        • Good for menstrual cramps, toothaches, body aches, and mild arthritis pain.
        • Although not without side effects, it's been around for a long time and is generally safe for short-term use.
        Coming soonComing soon
        • Clinical studies show that Zorvolex (Diclofenac) is better at relieving arthritis pain than acetaminophen (Tylenol).
        • Can be used as needed to treat pain and swelling.
        • Available as a generic.
        • Relieves pain and inflammation for many types of arthritis, including osteoarthritis, rheumatoid arthritis, and juvenile rheumatoid arthritis.
        • Good for treating muscle aches and pains, as well as menstrual cramps.
        • Causes fewer stomach problems than other NSAIDs like Ibuprofen or Naproxen.
        • Lasts longer than Ibuprofen.
        • Works well to relieve pain and fevers.
        • Tylenol Regular Strength (Acetaminophen) causes less upset stomach, ulcers, bruising, and bleeding than other pain medications like aspirin, ibuprofen, and naproxen.
        • Doesn't cause kidney damage and is safe to use if you have heart problems or if you're pregnant.
        • Good for menstrual cramps, toothaches, body aches, and mild arthritis pain.
        • Although not without side effects, it's been around for a long time and is generally safe for short-term use.
        • Thins your blood to protect your heart after a heart attack or after a procedure on your heart.
        • Studies have shown clopidogrel lowers your risk of death or further heart complications.
        • Oral blood-thinning medicine that prevents blood clots from forming or getting bigger.
        • Prevents complications of blood clots that can cause extreme discomfort or death. Examples include stroke (blood clots in the brain), pulmonary embolism (blood clots in the lungs causing trouble breathing), or deep vein thrombosis (blood clots in the legs causing pain and blood vessel damage).
        • Has an antidote, Vitamin K, in case of a major accidental bleeding.
        • Coumadin (Warfarin) has been around for a long time, so we know a lot about how well it works and what the risks are.
        • It's dirt cheap.
        Downsides and risks
        AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
        • Not a preferred medication for treating pain, swelling, or fever due to its high risk of bleeding.
        • NSAIDs (like ibuprofen and naproxen) and acetaminophen (Tylenol) are better for treating pain and fever thank Aspirin.
        • Aspirin raises your risk of bleeding, especially when used with other blood thinner medications like warfarin (Coumadin).
        • Studies show that using higher doses of Aspirin (162 mg or more) every day raises your risk of stomach bleeding and doesn't provide any additional heart protection.
        • Ibuprofen doesn't work as long as other NSAIDs, so follow the package directions on how often you can take it.
        • It needs to be taken with food to avoid getting an upset stomach.
        • Can't be taken by pregnant women.
        • It can cause serious kidney and stomach problems (like ulcers and bleeding) the longer you take it.
        • Like all NSAIDs, it can raise your risk of having blood clots, heart attack, or stroke.
        Coming soonComing soon
        • You should avoid alcohol while on Zorvolex (Diclofenac) since it can increase your risk of stomach issues.
        • If you're taking it on a regular basis, you'll need to get labs done to make sure your liver and kidneys aren't being affected.
        • The longer you take Celebrex (Celecoxib), the more likely you are to have stomach problems, including inflammation, ulcers, and bleeding. Can also happen if you take Celebrex (Celecoxib) on an empty stomach.
        • Like all NSAIDs, it can raise your risk of blood clots, heart attack, or a stroke.
        • Can also affect your kidneys or cause permanent kidney damage if taken for a long time.
        • Tylenol Regular Strength (Acetaminophen) doesn't treat pain as well as other medications like ibuprofen and naproxen.
        • Drinking alcohol while taking Tylenol Regular Strength (Acetaminophen) can damage your liver.
        • To avoid hurting your liver, you need to keep track of the total amount of acetaminophen (APAP) you are taking since it's a very common ingredient in pain and cold/flu combination medicines.
        • Heavy alcohol drinkers shouldn't use Tylenol Regular Strength (Acetaminophen) since it can cause serious liver damage.
        • Doesn't work well for people with certain genetic variations.
        • Raises your risk of bleeding and bruising.
        • Lots of interactions with other drugs or supplements. Always check with your doctor or pharmacist before starting any new meds.
        • Requires routine blood testing (called an INR) to see how well the medicine is working for you and to make the dose just right for you.
        • Many lifestyle factors can affect how well warfarin works, such as diet, alcohol, and activity level, so it's important that you try to stay consistent with your behaviors.
        • Raises your risk of bleeding and bruising.
        • Lots of interactions with other drugs or supplements. Always check with your doctor or pharmacist before starting any new meds.
        Tips from our pharmacists for people taking the medication
        AspirinIbuprofenRelafenLodineDiclofenacCelebrexTylenolPlavixCoumadin
        • Using low doses (81mg) of Aspirin every day can lower your risk of heart attack and stroke, but it isn't good for everyone. Only take Aspirin daily if your doctor recommends it.
        • Higher Aspirin doses can be used to treat occasional pain, swelling, and fever. Using ibuprofen or acetaminophen (Tylenol) instead can lower your risk of serious bleeding.
        • Take with food to lower the chance of an upset stomach.
        • Don't use for kids younger than 18 years old.
        • Stop taking this right away and tell your doctor if you have ringing in your ears, unusual bleeding, or nausea or vomiting that doesn't go away.
        • Starts relieving pain in 30 to 60 minutes.
        • Take it with a meal or a snack to prevent upset stomach.
        • Can make you bruise or bleed more easily and it can also cause stomach ulcers.
        • Don't take it with other blood thinners, like aspirin, unless your doctor tells you it's safe.
        • Can hurt your kidneys, so don't use it if you have a history of kidney problems.
        Coming soonComing soon
        • Take it with food to avoid getting diarrhea.
        • Don't drink alcohol while using Zorvolex (Diclofenac).
        • Don't take other anti-inflammatory medications (NSAIDs) without talking to your doctor or pharmacist.
        • Can cause swelling in your legs, abdominal pain, constipation, diarrhea, and an upset stomach.
        • Don't take antacids with magnesium since they can interact with Zorvolex (Diclofenac).
        • Take Zorvolex (Diclofenac) at the smallest dose possible for the shortest amount of time to prevent an increased risk of heart attack.
        • Starts working in 1 to 3 hours.
        • Take it with a meal or a snack to prevent an upset stomach.
        • Can make you bruise or bleed more easily and it can also cause stomach ulcers.
        • Don't take it with other blood thinners, like aspirin, unless your doctor tells you it's safe.
        • Can hurt your kidneys, so don't use it if you have a history of kidney problems.
        • Starts working in one hour.
        • Contains acetaminophen, also known as Tylenol or APAP. Taking too much can cause liver failure and death. Don't take more than what's recommended on the package or with other Tylenol-containing products.
        • Follow age-specific dosing instructions on how much to take. Adults should never take more than 3,000 milligrams (mg) in a single day.
        • Let your doctor know if your symptoms don't improve in a few days.
        • Let your doctor know about any fever, weakness, or unusual bleeding or bruising.
        • Thins your blood to prevent clots from forming or getting bigger. Doesn't break up existing clots.
        • Can raise your risk of bleeding or bruising.
        • Take it exactly as instructed.
        • Interacts with a lot of medicines and supplements. Don't start any new meds without talking to your doctor.
        • The amount you need depends on your diet, other medical problems, and genes.
        • Requires regular blood tests to get your dose right.
        • Eat foods containing consistent amounts of Vitamin K.
        • Tell your doctor immediately if you fell or if you have unusual bleeding, bruising, swelling, or changes in vision and coordination.
        • Get a medical bracelet so that people know you're on a blood thinner during an emergency situation.
        • Thins your blood to prevent clots from forming or getting bigger. Doesn't break up existing clots.
        • Take it exactly as instructed.
        • Can raise your risk of bleeding or bruising.
        • Interacts with a lot of medicines and supplements. Don't start any new meds without talking to your doctor.
        Learn more
        More about AspirinSide effectsReviews & ratingsAlternativesFDA package insert
        Have you used Aspirin?
        Worth itNot sureNot worth it
        More about IbuprofenSide effectsReviews & ratingsFDA package insert
        Have you used Advil (Ibuprofen)?
        Worth itNot sureNot worth it
        More about RelafenSide effectsReviews & ratingsFDA package insert
        Have you used Relafen (Nabumetone)?
        Worth itNot sureNot worth it
        More about LodineSide effectsReviews & ratingsFDA package insert
        Have you used Lodine (Etodolac)?
        Worth itNot sureNot worth it
        More about DiclofenacSide effectsReviews & ratingsFDA package insert
        Have you used Zorvolex (Diclofenac)?
        Worth itNot sureNot worth it
        More about CelebrexSide effectsReviews & ratingsFDA package insert
        Have you used Celebrex (Celecoxib)?
        Worth itNot sureNot worth it
        More about TylenolSide effectsReviews & ratingsFDA package insert
        Have you used Tylenol Regular Strength (Acetaminophen)?
        Worth itNot sureNot worth it
        More about PlavixSide effectsReviews & ratingsFDA package insert
        Have you used Plavix (Clopidogrel)?
        Worth itNot sureNot worth it
        More about CoumadinSide effectsReviews & ratingsFDA package insert
        Have you used Coumadin (Warfarin)?
        Worth itNot sureNot worth it